It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dizziness / Vertigo Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-20-2012, 02:50 AM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: Seattle
Posts: 5
mielsabug HB User
Vitamins causing head rushes?

Hi,

I am getting really bad head rushes when I stand up. This started after eating a lot of cereal a year ago, when I wasn't taking vitamins (cereal has a lot of supplements added.) So I stopped eating cereal and it went away after a week or two. I tried eating something and it would help for an hour or two. But it has gotten worse and now happens right after eating as well. It happens especially with strenuous exercise -- going up the stairs, or reaching over my head to repair something for a few minutes.

After a break I've started my vitamin routine again and it's back. I stop taking them and it goes away after a week. If I take them every day it's worse. I am down to taking a half tablet every other day. I still have it but not so bad. I get a lot of other problems if I don't take vitamins though.

I'm 39 and have taken vitamin supplements all my life. I am well informed and read labels. My current supplement is Country Life Chewables. I like this vitamin because it has low doses and doesn't contain things that seem to worsen my acne (Calcium.) It also doesn't contain iron so as not to mix with B-vitamins. Since these are high-quality forms, and the cereals contain synthetic vitamins I have to assume it's not the type of vitamin that's the problem. Also, I've taken this one off-and-on without a problem for many years. (I've tried others too.)

I have heard that niacin could worsen low blood pressure. But this only has 50% RDA which means I'm taking 25% RDA every other day. (At the doctor my blood pressure is fantastic, but I haven't been since this started.)

My only other health condition is PCOS and ADD. The problem has been consistent with and without medication.

Before I blow a bunch of money buying each vitamin separately, does anyone know of a vitamin that can cause this? Is there another problem since this is new?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
BPPV/Brain Fog/Head Tightness & Tension HELP! jackiem Dizziness / Vertigo 11 02-19-2012 08:25 AM
my head is heavy on one side and my ear also feels blocked cwebb1989 Dizziness / Vertigo 2 01-13-2011 11:59 AM
Vertigo and pain with pressure to back of head Luxor27 Dizziness / Vertigo 4 09-28-2010 06:55 AM
what is causing my vertigo smuscia Dizziness / Vertigo 0 07-02-2008 08:21 AM
what can be causing this vertigo??? julia76 Dizziness / Vertigo 1 08-29-2007 07:15 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bindar (39), leeshy215 (18), lfanner (9), warpony2310 (7), fatmommacat (6), wolfcafe (4), Kasey443 (3), Lulubells (3), dizzyblonde24 (3), AmberWaves91 (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!